# SDR UPS97825199

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 520.168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SP, RT WING L/E RIB AT STA XS 520.168, INBD END OF THE STUB WING, IS BROKEN AT THE AFT UPPER END INBD AND OUTBD HALVES, AND ALONG THE LWR SIDE BETWEEN THE FASTENERS.  THREE CRACKS TOTAL.  FABRICATED AND INSTALLED 2 REPAIR ANGLES IAW SRM 57-2-0.
